# SDR SWAA2022060915840

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 21,951 hours, 10,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR HANDLE COVER FELL OFF. OK TO CONTINUE PER MEL 25-10-01 SP1B.  FOUND MISSING COVER AND INSTALLED ORIGINAL COVER BACK ONTO FWD SERVICE DOOR HANDLE. IAW AMM 52-11-31.
